Please use this identifier to cite or link to this item:
Title: Robust H∞ finite-horizon filtering with randomly occurred nonlinearities and quantization effects
Authors: Shen, B
Wang, Z
Shu, H
Wei, G
Keywords: Stochastic systems;Discrete time-varying systems;H∞ filtering;Recursive linear matrix inequalities;Randomly occurred nonlinearities;Quantization effects
Issue Date: 2010
Publisher: Elsevier
Citation: Automatica, 46(11): 1743-1751, Nov 2010
Abstract: In this paper, the robust H∞ finite-horizon filtering problem is investigated for discrete time-varying stochastic systems with polytopic uncertainties, randomly occurred nonlinearities as well as quantization effects. The randomly occurred nonlinearity, which describes the phenomena of a nonlinear disturbance appearing in a random way, is modeled by a Bernoulli distributed white sequence with a known conditional probability. A new robust H∞ filtering technique is developed for the addressed Itô-type discrete time-varying stochastic systems. Such a technique relies on the forward solution to a set of recursive linear matrix inequalities and is therefore suitable for on-line computation. It is worth mentioning that, in the filtering process, the information of both the current measurement and the previous state estimate is employed to estimate the current state. Finally, a simulation example is exploited to show the effectiveness of the method proposed in this paper.
Description: The official published version of this article can be found at the link below.
ISSN: 0005-1098
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf203.6 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.